# SDR SWAA2022020859088

- Difficulty date: January 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD AT B.S. 420+2 AND 420+15; R.B.L. 24. ; / [01] ALLOWABLE DAMAGED NO FOUND ON SRM FOR CHECK LIMITS ON THIS PART; REPAIR BY REMPLACE PART PER SRM 51-10-02 STP 9 L=1; W=1; D=.010; [02] VERIFIED CORRECTIVE ACTION 1; [03] LOCATED AND DRILLED NEW FWD CARGO SHIELD AT BS 420-440 RH WITH ITEM#143A8126U21;LOT#1478648-1;PO#851803;IAW SRM 51-40-02;DWG#143A0080.OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTION 3; [05] ENAMEL ; CIC AND INSTALLATION FWD CARGO SHIELD AT BS 420-440 RH WILL BE ACCOMPLISHED ON CUSTOM CARD [TTG8Q004BDC6].; [06] VERIFIED ENAMEL ; CIC AND INSTALLATION FWD CARGO SHIELD AT BS 420-440 RH WILL BE ACCOMPLISHED ON CUSTOM CARD [TTG8Q004BDC6].; [07] VERIFIED.; [08] UPDATED MEASUREMENT BLOCK.
